|my CD4 got down
May 10, 2009
Hi, im from buenos aires, i'm taking Truvada and Stocrin since 9 month, undetactable but... May-08 CD4: 306 -- 15% after this i stared with meds. Oct-08 CD4: 405 -- 17% Jan-09 CD4: 498 -- 19% May-09 CD4: 420 -- 18% --> the trend was going up, but was a surprise see this result.. is it normal? is it a bad sign? i'm not sick and i'm felling great since i'm under meds. Thanks!!
| Response from Dr. Holodniy
You are in great shape. I would not be concerned. There is no significant change between those last two counts.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dry Mouth A Symptom Of Acute HIV Infection?
- Can I Get HIV From Sex With A Prostitute?
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Bloody Pee After Anal With Condom Worried I Have HIV
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.